RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 168, Number 6, Pages 1232–1235 (Mi dan32361)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Hypoelliptic convolution equations

L. R. Volevich


Full text: PDF file (530 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948.34
Presented: I. G. Petrovskii
Received: 08.10.1965

Citation: L. R. Volevich, “Hypoelliptic convolution equations”, Dokl. Akad. Nauk SSSR, 168:6 (1966), 1232–1235

Citation in format AMSBIB
\Bibitem{Vol66}
\by L.~R.~Volevich
\paper Hypoelliptic convolution equations
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 168
\issue 6
\pages 1232--1235
\mathnet{http://mi.mathnet.ru/dan32361}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0203224}
\zmath{https://zbmath.org/?q=an:0147.34602}


Linking options:
  • http://mi.mathnet.ru/eng/dan32361
  • http://mi.mathnet.ru/eng/dan/v168/i6/p1232

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Oleinik, E. V. Radkevich, “On local smoothness of generalized and hypoellipticity of second order differential equations”, Russian Math. Surveys, 26:2 (1971), 139–156  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:25
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019